# SDR AALA20151020017

- Difficulty date: October 20, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 69,186 hours, 10,961 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 141T52825
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLEY ATTACH ANGLE IS CRACKED, FWD SIDE OF FRAME AT LBL 2, STATION 246.  R & R STIFFENER IAW SRM 53-10-51-2R, SRM 51-20-05, SRM 51-40-02 & AMM 51-20-01.
